# SDR DALA2024101110012

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 89,044 hours, 22,241 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SHIP 6816 -FIRE- RAMP REPORTED SPARKS AND FIRE COMING FROM APU TAILPIPE. CREW DISCHARGED FIRE BOTTLE. CORRECTIVE ACTION: INSPECTED APU NO DAMAGE FOUND. APU AND APU FIRE DETECTION SYSTEM PLACED ON MEL. APU WILL BE REPLACED.
